# SDR DALA2025063004873

- Difficulty date: June 19, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 66,501 hours, 34,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 RIGHT WING SLAT TRACK FAIRING RACKED AND PEELED BACK. CORRECTIVE ACTION: INSTALLED NEW SLAT CLOSING PLATE PER A319 AMM 27-84. (7441368)
